# SDR ASAA2016032016024

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 9,210 hours, 2,990 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED IN ANY MODE OR FLIGHT.  ACFT GROUNDED. ACCOMPLISHED A/T BITE REF FIM 22-31, TASK 801.  FOUND LOGGED 7X ASM 2 MESSAGE 22-31688. TORQUE TEST SHOWS NR 1 T-6.1 AND NR 2 T-6.7.  PERFORMED OPS TEST, INTERACTIVE TEST, AND SERVO MOTOR TESTS 4X, ALL TESTS PASSED.
